For the symptomatic treatment of diseases of the upper respiratory tract, such as allergic rhinitis, vasomotor rhinitis, as well as for flu and colds.
Trade name: Aktifed
Actifed
Composition: Each tablet contains:
Pseudoephedrine Hydrochloride 60mg
Triprolidine hydrochloride — 2.5 mg.
Auxiliary components: lactose monohydrate, corn starch, povidone, magnesium stearate.
Properties: Aktifed is a combined preparation containing tryptolidine, a blocker of HI-histamine receptors, and pseudoephedrine, a sympathomimetic, a substance that eliminates edema of the mucous membranes of the upper respiratory tract, especially the mucous membrane and paranasal sinuses. Pseudoephedrine causes tachycardia, an increase in blood pressure, and an excitatory effect on the central nervous system. Pseudoephedrine and tryptolidine are well absorbed in the intestine after oral administration.
Indications: For the symptomatic treatment of diseases of the upper respiratory tract, such as allergic rhinitis, vasomotor rhinitis, as well as for flu and colds.
Mode of application: If symptoms persist for more than 7 days, see your doctor. Do not exceed the indicated dose or dosing frequency. Avoid use with other antihistamine-containing foods, cough and cold medicines.
Adults and children over 12 years old: 1 tablet 3-4 times a day. The maximum daily dose is 4 tablets. Children 6-11 years old: 1/2 tablet 3-4 times a day. The maximum daily dose is 2 tablets.
Contraindications: Children under 6 years old; hypersensitivity to drug components; severe liver failure; with severe arterial hypertension, severe coronary artery disease; pregnancy and lactation.
Precautionary measures: It should be used with caution in patients w’ mild and moderate arterial hypertension; u with caution in patients with pathology of the cardiovascular system, diabetes mellitus,
hyperthyroidism, increased intraocular pressure and prostatic hypertrophy. The drug may cause drowsiness. It is necessary to use the drug with caution in patients with mild to moderate liver dysfunction, especially in the presence of concomitant cardiovascular pathology.
Side effects: Drowsiness, skin rashes, itching, dry mouth, nose and throat, tachycardia, can cause symptoms of CNS arousal: sleep disturbance, hallucinations; delay in urine flow.
Storage: Store at a temperature not exceeding 30C in a dry place out of the reach of children.
Packaging: The cardboard box contains a blister of 12 tablets, paper instructions.
Login Or Registerto submit your questions to seller
No none asked to seller yet
New Feature! Now offering international shipping for products not restricted by Egyptian law. Shipping costs are to be covered by the customer, and payment will be made in advance through PayPal or bank transfer. Special rates available for bulk orders.
- Please Note: Medications are prohibited from international shipping.
- International shipping costs approximately $25 for up to 2 kilograms.
- For deliveries within Egypt, we offer shipping at a nominal rate.
- Contact us via WhatsApp at +201503555598 for more details.
- Special Offer! Free shipping to all suburbs of Hurghada.
Bazaar Express: Online Marketplace for All Your Shopping Needs